See Alike in...

Alike App

Browser

KateGutierrez

885d

I have multiple autoimmune diseases. The one I’m having Great issue with is Graves’ disease, and my dosing of medication. They pulled me off Synthroid put me on Tirosint, due to celiac. They still cannot get my levels after a year, in optimal range. They will have me do 2-100mg and 5-88mcg a week. Tuesday and Friday is the 100, Monday Wednesday Thursday Saturday and Sunday is the 88. I cannot get the feeling regulated in my body, I either feel like I’m crashing on the 88 or I feel like I’m hyper on the 100. Can anybody please give me any suggestions. If I just take the straight 88 all week my levels go low, if I take the 100 all week they go too high. This is why they have me splitting up the week doing both. Any suggestions please I would love to hear them. Thank you guys very much.

Top reply
    • Angiebear35

      800d

      Do you still have your thyroid gland or was it removed?

    • Angiebear35

      800d

      Do you still have your thyroid gland or was it removed?

    • JennyPenny

      836d

      PS:. I have both Graves and hashimoto antibodies so my thyroid is pulled in both directions. I have gone into hypothyroidism while on too high of dose of methimazole and then went into thyroid storm when they reduced my methimazole dose too much too fast. But I've never had to go on levothyroxine to correct it. If my thyroid levels get low/hypo, I stop taking my methimazole until they get back up. I've never supplemented with levothyroxine. My body naturally rests as hyperthyroid, I don't need to help it get back there. Then once it's no longer hypo, I take a lower dose of methimazole. And honestly with that drug, I ended up taking a low dose every other day.

    • JennyPenny

      836d

      Those medications are different brand names of levothyroxine which is a drug that makes your thyroid levels go up. Hypothyroid people take that drug. I have Graves disease hyperthyroidism and take the opposite drug methimazole which lowers the thyroid hormones.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion